Hello, I am looking for some help please.
In March 2011 my Doctor here in Australia placed me on a Cholesteral tablet - Lipitor and because this did not agree with me, I was then given Crestor to take. Around June 2011 I noticed changes in my legs, arms and shoulders ie pains in the calves, severe aching in the arms and upper shoulders and headaches. I had several different blood tests for thyroid and liver and anything else my Doctor could think of and nothing. I thought I was going mad and imagining symptons, finally the Doctor told me to stop taking Crestor in August 2011 and gave me pain tablets and that was it! Anyway, after doing some of my own research I have finally come up with STATIN damage caused by taking either the Crestor or Lipitor. My Doctor NOW agrees
(WHAT WAS I PAYING HIM FOR?)
I am still on pain tablets and even though some days are better than others I still am experiencing all of the above.
What I can't seem to find out is how to treat this!!
Anyone here got any useful information or help it would be greatly appreciated. I am taking Coq10 100mg per day supplement and continue with the pain tablets, but would prefer to treat naturally if possible.
Sorry about spelling, didn't downlowd the spell check!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?